# SDR SWIA202157591

- Difficulty date: February 6, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 37,287 hours, 26,838 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: MM67043255001
- Condition: Corroded
- Location: Bs 1035-1045
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1035 TO1045 DOUBLER AND DOME NUTS BETWEEN STR. 27R AND 26R NEEDS CLEANED AND EVALUATED     (C-CHECK RO 4/20/2021)    REMOVED AND REPLACED CORRODED INNER NUT PLATE CHANNEL AT FS1035 TO FS1045, STR27R AND STR26R AT AFT DRAIN MAST IAW CRJ700 SRM 51-40-11, 51-42-06, 51-45-00, 51-25-06, 51-41-02, 51-23-00 AND 51-25-01.
